On one Shemetkov problem

Authors

  • V. F. Velesnitskii Гомел. гос. ун-т им. Ф. Скорины, Беларусь
  • V. N. Semenchuk Гомел. гос. ун-т им. Ф. Скорины, Беларусь

Abstract

This work is devoted to the investigation of the structure of superradical formations.

Published

25.09.2012

Issue

Section

Short communications

How to Cite

Velesnitskii, V. F., and V. N. Semenchuk. “On One Shemetkov Problem”. Ukrains’kyi Matematychnyi Zhurnal, vol. 64, no. 9, Sept. 2012, pp. 1282-8, https://umj.imath.kiev.ua/index.php/umj/article/view/2658.